# SDR MASA20210804350

- Difficulty date: July 10, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: 6705742577
- Condition: Cracked
- Location: Rt Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER, WELDED N0.3 IN STA. WS148 AT RH MAIN FUEL TANK.   CANISTER N0.3 IN STA. WS148 AT RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV.--
